# SDR SWIA200921269

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 16,591 hours, 14,423 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 3 LOST ALL FLUID ON CLIMB (FLT 6398).  REPLACED HYDRAULIC LINE END CAP PER SB 601R-29-031.
